Table of Content

Open Access

ARTICLE

Numerical Solution of Space-Time Fractional Convection-Diffusion Equations with Variable Coefficients Using Haar Wavelets

Jinxia Wei1, Yiming Chen1, Baofeng Li2, Mingxu Yi1
College of Sciences, Yanshan University, Qinhuangdao, Hebei, China.
Department of Mathematics and Information Science, Tangshan Normal University, Tangshan, Hebei, China

Computer Modeling in Engineering & Sciences 2012, 89(6), 481-495. https://doi.org/10.3970/cmes.2012.089.481

Abstract

In this paper, we present a computational method for solving a class of space-time fractional convection-diffusion equations with variable coefficients which is based on the Haar wavelets operational matrix of fractional order differentiation. Haar wavelets method is used because its computation is sample as it converts the original problem into Sylvester equation. Error analysis is given that shows efficiency of the method. Finally, a numerical example shows the implementation and accuracy of the approach.

Keywords

Haar wavelets, operational matrix, fractional convection-diffusion equation, Sylvester equation, error analysis, numerical solution

Cite This Article

Wei, J., Chen, Y., Li, B., Yi, M. (2012). Numerical Solution of Space-Time Fractional Convection-Diffusion Equations with Variable Coefficients Using Haar Wavelets. CMES-Computer Modeling in Engineering & Sciences, 89(6), 481–495.



This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 843

    View

  • 708

    Download

  • 0

    Like

Share Link

WeChat scan